# SDR YENA201712161009

- Difficulty date: December 16, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 2150
- Aircraft time: 57,062 hours, 19,989 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON THE NR 1 ENGINE AFT MOUNT.   CORRODED ON INNER BORE OF FOUR OUTER PINS.  R & R THE NR 1 ENGINE AFT MOUNT AND THREE INNER AND OUT PINS IAW AMM 71-22-11.
